# SDR SWAA2018120427284

- Difficulty date: November 30, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 54,803 hours, 31,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 5A331250
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR MISSING ON GUIDE.  R&R GIRT BAR PER MM SIP.
